# SDR A6WA200940789

- Difficulty date: October 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT SIDE PANEL AT FS 349.00 FOUND CRACKED IN ZONE 2 AND ZONE 3.  STAIR ON AFT SIDE PANEL AT FS 349.00 ON REPAIRED IAW REO 601R-52-11-702 REV A ZONE 2 AND 3.  (K)
